Contact symmetries and conservation laws of some equations in gas dynamics
Matematičeskie zametki, Tome 48 (1990) no. 3, pp. 154-156
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_3_a22,
author = {V. E. Shemarulin},
title = {Contact symmetries and conservation laws of some equations in gas dynamics},
journal = {Matemati\v{c}eskie zametki},
pages = {154--156},
year = {1990},
volume = {48},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_3_a22/}
}
V. E. Shemarulin. Contact symmetries and conservation laws of some equations in gas dynamics. Matematičeskie zametki, Tome 48 (1990) no. 3, pp. 154-156. http://geodesic.mathdoc.fr/item/MZM_1990_48_3_a22/